# SDR 04353650

- Difficulty date: December 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Part serial: 98042H7030
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CA'S WINDSHIELD OUTER PANE CRACKED.  NO PRESSURIZATION ISSUES.  MX REMOVED AND REPLACED WINDSHIELD.
